American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Hershel M. Farkas and Yaacov Kopeliovich. New theta constant identities. II . Proc. Amer. Math. Soc. 123 (1995) 1009-1020. MR 1254837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen. Inequalities for zero-balanced hypergeometric functions . Trans. Amer. Math. Soc. 347 (1995) 1713-1723. MR 1264800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bruce C. Berndt, S. Bhargava and Frank G. Garvan. Ramanujan's theories of elliptic functions to alternative bases . Trans. Amer. Math. Soc. 347 (1995) 4163-4244. MR 1311903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Li-Chien Shen. On the modular equations of degree $3$ . Proc. Amer. Math. Soc. 122 (1994) 1101-1114. MR 1212287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] B. C. Carlson. A table of elliptic integrals: two quadratic factors . Math. Comp. 59 (1992) 165-180. MR 1134720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. C. Carlson. A table of elliptic integrals: one quadratic factor . Math. Comp. 56 (1991) 267-280. MR 1052087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] E. T. Bell. Polynomial approximations for elliptic functions . Trans. Amer. Math. Soc. 44 (1938) 47-57. MR 1501961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. T. Bell. On the power series for elliptic functions . Trans. Amer. Math. Soc. 36 (1934) 841-852. MR 1501770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Wilhelm Maier. Errata: ``Elementary properties of the $t\sb \nu$ functions'' [Trans.\ Amer.\ Math.\ Soc. {\bf 32} (1930), no. 4, 905--911; 1501570] . Trans. Amer. Math. Soc. 33 (1931) 998. MR 1500510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Claiborne G. Latimer. On certain identities in theta functions . Trans. Amer. Math. Soc. 32 (1930) 832-846. MR 1501564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. E. Maier. Elementary properties of the $t\sb \nu$-functions . Trans. Amer. Math. Soc. 32 (1930) 905-911. MR 1501570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. T. Bell. Applications of analysis to the arithmetic of higher forms . Trans. Amer. Math. Soc. 25 (1923) 185-189. MR 1501237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] E. T. Bell. Anharmonic polynomial generalizations of the numbers of Bernoulli and Euler . Trans. Amer. Math. Soc. 24 (1922) 89-112. MR 1501215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bessie I. Miller. A new canonical form of the elliptic integral . Trans. Amer. Math. Soc. 17 (1916) 259-283. MR 1501041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Wilson Lee Miser. On multiform solutions of linear differential equations having elliptic function coefficients . Trans. Amer. Math. Soc. 17 (1916) 109-130. MR 1501032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alfred George Greenhill. The elliptic integral in electromagnetic theory . Trans. Amer. Math. Soc. 8 (1907) 447-534. MR 1500798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Oskar Bolza. Errata: ``The elliptic $\sigma$-functions considered as a special case of the hyperelliptic $\sigma$-functions'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 53--65; 1500524] . Trans. Amer. Math. Soc. 2 (1901) 484. MR 1500437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] John Hector McDonald. On the system of a binary cubic and quadratic and the reduction of hyperelliptic integrals of genus two to elliptic integrals by a transformation of the fourth order . Trans. Amer. Math. Soc. 2 (1901) 437-458. MR 1500579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Oskar Bolza. The elliptic $\sigma$-functions considered as a special case of the hyperelliptic $\sigma$-functions . Trans. Amer. Math. Soc. 1 (1900) 53-65. MR 1500524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2